MathSciNet Relay Station
MathSciNet bibliographic data
MR305067 (46 #4197) 46G20 (32A99 58C10)
Aron, Richard M. Holomorphic functions on balanced subsets of a Banach space. Bull. Amer. Math. Soc. 78 (1972), 624–627.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement